# SDR RAIA9912032

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 883
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: B4515210004
- Condition: Failed
- Location: Cockpit
- Part time: 14,554 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

7470 - STL- FIRST OFFICERS ALTIMETER IS INOPERATIVE.  MAINTENANCE REPLACED FIRST OFFICERS ALTIMETER.
